# SDR CA961203021

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Worn
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RESTRAINT BEARING FELT LOOSE. FOUND SWAGED BEARING LOOSE IN RESTRAINT.
